# SDR 04078416

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N416FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3171
- Aircraft time: 6,873 hours, 7,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD AND CENTER EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE CONNECTOR WAS FOUND LOOSE AND RECONNECTED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
